# SDR ASAA2022071139029

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N272AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44112
- Aircraft time: 18,328 hours, 5,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 912000
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LT INOP @ STA 875 - NEXT TO SEAT ROW 33 DEF. GROUNDED - YES. REPLACED EMERGENCY EXIT AISLE LT ASSY WITH SERVICEABLE, OPS CHECKS OK. LT ASSY NEXT TO SEAT ROW 33 DEF. REF B737-900 AMM 33-51-03.
